# SDR ASOA2014080611013

- Difficulty date: July 16, 2014
- Submitted: August 6, 2014
- Operation: Air carrier
- Aircraft: N741EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10155
- Aircraft time: 24,865 hours, 17,462 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT & LEFT 280 FLOORBEAM CORRODED.  REMOVED RT 280 CORRODED FLOORBEAM AND REPLACED WITH SERVICEABLE RT 280 FLOORBEAM AS NEEDED IAW SB670BA-53-041, REV D.  THIS REPAIR IS CLASSIFIED AS A MAJOR REPAIR IAW SOP 5702.
